Publisher DOI: 10.1016/j.camwa.2010.05.004
Title: Numerical study of shear-dependent non-Newtonian fluids in compliant vessels
Language: English
Authors: Hundertmark, Anna 
Medviďová-Lukáčová, Mária 
Keywords: Fluidstructure interaction; Hemodynamic wall parameters; Non-Newtonian fluids; Shear-thinning flow; Stenosis
Issue Date: 10-Jun-2010
Publisher: Elsevier
Source: Computers and Mathematics with Applications 3 (60): 572-590 (2010)
Abstract (english): 
The aim of this contribution is to present recent results on numerical modelling of non-Newtonian flow in compliant stenosed vessels with application in hemodynamics. We consider two models of shear-thinning non-Newtonian fluids and compare them with the Newtonian model. For the structure problem, the generalized string equation for radial symmetric tubes is used and extended to a stenosed vessel. The global iterative approach to approximate the fluidstructure interaction is used. Finally, we present numerical experiments for some non-Newtonian models, comparisons with the Newtonian model and the results for hemodynamic wall parameters such as the wall shear stress and the oscillatory shear index. © 2010 Elsevier Ltd. All rights reserved.
URI: http://hdl.handle.net/11420/3626
ISSN: 1873-7668
Journal: Computers and mathematics with applications 
Institute: Mathematik E-10 
Document Type: Article
Appears in Collections:Publications without fulltext

Show full item record

Page view(s)

94
Last Week
1
Last month
2
checked on Jul 5, 2022

SCOPUSTM   
Citations

23
Last Week
0
Last month
0
checked on Jun 30, 2022

Google ScholarTM

Check

Add Files to Item

Note about this record

Cite this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.